| Catalog Number |
XVCFW-20.0-35-25 |
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
03/03/2015
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), compliant/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
Event or Problem Description
Once removing the dilator portion, the hub separated from the dilator.The dilator was able to be removed by hand.Procedure was completed as inteneded following the incident.A section of the device did not remain inside the patient¿s body.The patient did not require and additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.